# SDR DXTA2025041403069

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 14,137 hours, 9,281 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

OVERWEIGHT LANDING: LANDED AT APPROXIMATELY 28,100 POUNDS DUE TO PRESSURIZATION EMERGENCY WITH PASSENGERS. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION IAW CE-680 AMM 05-50-00. OPS CHECK GOOD.
